Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

I'm on day 12- no methadone

I tapered from 47 mg to 1 mg by detoxing 1 mg a day.... I'm having the worst headaches, debialating! Only thing that seems to help some is caffeine but then I get the jitters so bad. Any suggestions?? Thanks
10 Responses
Avatar universal
Hi.....well I got the headackes also and there real mindbenders  just know with time they do go away  the main symptoms that hung on the longest where the ''energy crash'' and the lack of sleep     I thought I would go mad....it took a good 2 months to even start  to get sleep  just know all this agony you go threw is so so worth it in the end  keep posting for support we have a lot of x/methadonians for members  we all know what your going threw and a big congrats on 12 days  that is huge..........................................Gnarly.................................
16244799 tn?1446412771
U pregnant detoxing
4522800 tn?1470325834
Big Congrats on 12 days!
Pat yourself on the back.
Methadone was my worst detox ever, but I did it for 12 yrs or so, and jumped when I got down to 30mg, also with 2 other meds added to the mess.
Just know it will take Time for all of this to adjust back. Their are many Brain Chems that are highly affected my these types of meds..So just give it time, as the Brain will have to balance out and fire back up..Sorta Speaking!
The mental might come and go, but it soon will lift. It is not physical, so you do not feel much, but just Emotions you have not felt in a long time. Kind of like a Yo-Yo going up & down and back & forth.

The GOOD news is that YOU did taper. That will make it less intense and not so long. By tapering you gave your Brain/Body time to adjust. I sure will Pray that you will be lucky enough to bounce back quick..Keep checking in with us and stick around to Support others along the way.
Bless
Vickie
Avatar universal
Thank God, no!
Avatar universal
Thanks for the advice, I'm still having these darn headaches! It's day 20.
Avatar universal
Thanks for the advice, day 20- headaches still here but I'm never going back, to any drug, pills or methadone! Energy comes and goes. Can't wait till this lifts some!
4522800 tn?1470325834
Sorry to hear that you are still having those headaches. I had those for the first month and then they just came and went for awhile. It took awhile but not to long. I just knew it was my Brain trying to heal..Like I said, we really hit lots of Brain Transmitters, Receptors, Hormones and so on, when we use these types of drugs. It just takes time to heal right. Keep on pushing forward.
If they do go on, after 30 days then maybe go see the DR..I just bet it is due to the removal of these pills. I wish you the best and I Pray that this will go away soon.
Bless
1 Comments
Today, I woke up, no headache! Hope it's gone for good. I've also got some energy too! Maybe the hard part is over!
Avatar universal
How do you guys feel about Methadone treatment vs abstinence from Pills? I think I was trying to help myself with the Methadone but it basically got me addicted to synthetic heroine, which is worse to come off of than just the 4-5 days withdrawal of pills! I don't recommend it. I think of you can't quit pills, maybe rehab or try yourself- but stay away from Methadone. Any opinions?
Avatar universal
Hi  well im glad to here the headaches broke  mine where mind benders  energy will come and go  methadone is very cyclic and just when you think you got it beat it comes back with a vengeance  this takes perseverance and resolve but your doing great   how are you sleeping??? anyways just know that all the agony you go threw will be so so worth it to be free  from the liquid handcuffs
........................................Gnarly........................................
Avatar universal
Wonderful news!!!!! Persevere!!!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.